Forum

Tsabri

hi ive tried sending this before, but i lost it somehow lol.

I am on tysabri and had my 3rd infusion on tuesday. i have noticed that i am getting more severe migrains (always had migrains) but bizarrly not in my head. the pain is in my sinuses, and its very painful. A migrain tablet is the only thing that eases this pain. Im on Imigrain 50 and get these on prescription. I also suffer sinus pain, both of these ive had for years before dx.

Does anybody think it could be a reation to tysabri.

Karen

Had a look on www.drugs.com for you (it's a brilliant site for checking out drugs). Sinusitis is listed as an "opportunistic infection" that happens in 7% of people on Tysabri. I guess if you have a history of it, you would be more likely to get it on Tysabri too? Best to tell your MS nurse and/or GP I would think - antibiotics needed maybe.

Karen x

Hi Karen

I am no expert - but....I had my first Tysabri infusion last Wednesday.  The lady next to me was chatting away and told me she really suffers with a severe headache both during and after an infusion if the infusion is set to fast.  Maybe worth asking your nurse if they can slow the next infusion down a bit?  Of course this would only help if your headache is caused by the infusion.

Hayley xx